Alert archive / California / Winter Storm Warnings in 2026

Winter Storm Warning 1, NWS Eureka, CA

January 2, 2026

NWS Eureka, CA issued this winter storm warning at Jan 2, 2026, 11:45 PM PST. It took effect at Jan 3, 2026, 10:00 AM PST. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2026, 11:45 PM PST (07:45 UTC)
In effect from
Jan 3, 2026, 10:00 AM PST
Expired
Jan 5, 2026, 4:00 PM PST
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

472 
WWUS46 KEKA 030745
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1145 PM PST Fri Jan 2 2026

CAZ107-032200-
/O.UPG.KEKA.WS.A.0001.260103T1800Z-260106T0000Z/
/O.NEW.KEKA.WS.W.0001.260103T1800Z-260105T1800Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1145 PM PST Fri Jan 2 2026

...WINTER STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 10 AM PST
MONDAY ABOVE 5,000 FEET...

* WHAT...Heavy snow expected above 5, 000 feet. Total snow
  accumulations between 10 and 16 inches. Winds gusting as high as 55
  mph.

* WHERE...Northern Trinity, including Hwy 3 at Scott Mountain pass.

* WHEN...From 10 AM Saturday to 10 AM PST Monday.

* IMPACTS...Travel could be very difficult to impossible. Tire chains
  may be necessary if travelling through mountain passes. Strong
  winds could cause extensive damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
8 follow-up statements
385 
WWUS46 KEKA 032146
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
146 PM PST Sat Jan 3 2026

CAZ107-040900-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260105T1800Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
146 PM PST Sat Jan 3 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY
ABOVE 5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 9 and 12 inches. Winds gusting as high as 55 mph.

* WHERE...Northern Trinity, including Hwy 3 at Scott Mountain pass.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Travel could be very difficult. Strong winds could cause
  extensive damage to trees and power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
279 
WWUS46 KEKA 040854
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1254 AM PST Sun Jan 4 2026

CAZ107-042300-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260105T1800Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1254 AM PST Sun Jan 4 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY
ABOVE 5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 6 and 9 inches. Winds gusting as high as 40 mph.

* WHERE...Northern Trinity, including Hwy 3 at Scott Mountain pass.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
786 
WWUS46 KEKA 042023
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1223 PM PST Sun Jan 4 2026

CAZ107-050430-
/O.EXT.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1223 PM PST Sun Jan 4 2026

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST MONDAY ABOVE
5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 9 and 12 inches.

* WHERE...Northern Trinity, including Hwy 3 at Scott Mountain pass.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
657 
WWUS46 KEKA 050425
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
825 PM PST Sun Jan 4 2026

CAZ107-060000-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
825 PM PST Sun Jan 4 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY ABOVE
5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 8 and 12 inches.

* WHERE...Northern Trinity, including Hwy 3 at Scott Mountain pass.

* WHEN...Until 4 PM PST Monday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
181 
WWUS46 KEKA 051618
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
818 AM PST Mon Jan 5 2026

CAZ107-060000-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
818 AM PST Mon Jan 5 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 5 and 7 inches.

* WHERE...Northern Trinity.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

CAZ102-052100-
/O.NEW.KEKA.WW.Y.0001.260105T1618Z-260105T2100Z/
Del Norte Interior-
Including Hwy 199-Collier Tunnel
818 AM PST Mon Jan 5 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Wet snow. Additional snow accumulations up to two inches.

* WHERE...Del Norte Interior at Collier Tunnel

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
206 
WWUS46 KEKA 051808
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1008 AM PST Mon Jan 5 2026

CAZ107-060000-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1008 AM PST Mon Jan 5 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 7 and 10 inches.

* WHERE...Northern Trinity.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

CAZ108-052100-
/O.EXA.KEKA.WW.Y.0001.000000T0000Z-260105T2100Z/
Southern Trinity-
Including Ruth and Hwy 3-Hayfork Summit
1008 AM PST Mon Jan 5 2026

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...Wet snow. Additional snow accumulations up to two inches.

* WHERE...Southern Trinity.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

CAZ102-052100-
/O.CON.KEKA.WW.Y.0001.000000T0000Z-260105T2100Z/
Del Norte Interior-
Including Hwy 199-Collier Tunnel
1008 AM PST Mon Jan 5 2026

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WHAT...Wet snow. Additional snow accumulations up to two inches.

* WHERE...Del Norte Interior.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road conditions
for the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
452 
WWUS46 KEKA 052056
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1256 PM PST Mon Jan 5 2026

CAZ102-108-052200-
/O.EXP.KEKA.WW.Y.0001.000000T0000Z-260105T2100Z/
Del Norte Interior-Southern Trinity-
Including Hwy 199-Collier Tunnel, Ruth, and Hwy 3-Hayfork Summit
1256 PM PST Mon Jan 5 2026

...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON...

$$

CAZ107-060000-
/O.CON.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1256 PM PST Mon Jan 5 2026

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON ABOVE 5,000 FEET...

* WHAT...Heavy snow above 5, 000 feet. Additional snow accumulations
  between 3 and 5 inches.

* WHERE...Northern Trinity.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Travel could be very difficult. Tire chains may be
  necessary if travelling through mountain passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in your
vehicle in case of an emergency. The latest road conditions for the
state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
350 
WWUS46 KEKA 052330
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
330 PM PST Mon Jan 5 2026

CAZ107-060030-
/O.EXP.KEKA.WS.W.0001.000000T0000Z-260106T0000Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
330 PM PST Mon Jan 5 2026

...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 2, 3:01 PM PST, 8 hours 44 minutes earlier.

Area forecast discussion, Jan 2, 3:01 PM PST, 8 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
301 PM PST Fri Jan 2 2026

.SYNOPSIS...An occluded frontal system will bring moderate to
locally heavy rain, high mountain snow, and gusty winds this
afternoon into tonight. Major coastal flooding will be possible
today and Saturday during high tides. Bouts of rain and gusty
winds are forecast to continue Sunday and likely next week.

&&

.DISCUSSION...A frontal boundary continues to approach the area
bringing breezy winds to the area this afternoon. Rain is also
starting to spread north. A round of showers is expected ahead of
the front this afternoon. This may help to bring some of the
stronger winds down to the surface. Gusts of 40 to 50 mph are
expected along much of the coast and in some of the interior
areas. The higher terrain, especially along the coast is expected
see gusts of 60 to 70 mph. The first round of winds is expected to
peak this evening and early tonight as the front passes through
the area. This first round of rain is expected to be heaviest in
southern Humboldt, Mendocino and Lake counties. One half to 1.5
inches is expected in most areas with local amounts. For details
on the flooding potential see the hydrology section. Later this
evening and overnight there is expected to be some thunderstorms
in the stronger showers. These may enhance rainfall and winds.

There is expected to be a brief break in the winds late tonight
and early Saturday morning. The second round of winds is expected
later Saturday morning and peaking later in the afternoon and
evening. This second round of winds is driven by a surface off the
coast dropping to around 990 mb. The NAM and the GFS both are
starting to fill as it approaches the coast. The center of the
upper low is getting closer and bringing some colder air aloft
into the area. This will create more unstable conditions and allow
some of these stronger winds to mix down to the surface. This
will be a longer period of stronger winds starting Saturday
morning and lasting through Sunday morning. This is due to the
upper level low stalling off the coast. A high wind watch remains
in effect for coast Del Norte due to the uncertainty on how much
wind will mix down to the surface with this second system.
Rainfall amounts with this system are expected to generally be 1
to 3 inches with local amounts of 6 inches in the mountains and
higher terrain. This system is expected to bring heavier amounts
to the northern portion of the area. The ensembles are in fairly
good agreement that IVT will be near 500 kg/m/s. This is slightly
higher in the south on the first system and slight higher in the
north on the second system.

Snow levels are forecast to start around 5500 feet on Saturday,
lowering to 4000 ft into early next week. However, the heavy snow
is most likely expected for elevations above 5000 feet. Snow
impacts currently look mostly confined to Scott Mountain Pass in
Northeast Trinity County. Total snow accumulations up to 1 foot
possible for Scott Mt Pass. Higher amounts over the Trinity Alps.
A Winter Storm Watch is in effect from Saturday morning through
Monday afternoon for elevations above 5000 feet in Northern
Trinity. Confidence is remains on this as snow levels have trended
slightly higher. So will hold off on upgrading to a warning at
this point.

Sunday and Monday additional rounds of rain are expected before a
drier day on Tuesday. Wednesday may see another weather system.
These later systems generally look colder.

&&

.AVIATION...18Z TAFs...Southerly winds are strengthening with an
approaching strong storm system. South winds aloft are strong as
well, up to 65 kts through 2000 ft AGL, and this brings a high level
threat for low level wind shear and turbulence. The strong southeast
downsloping winds are generally keeping ceilings higher. Ceilings
are forecast to lower into MVFR levels, and periods of moderate
rainfall will bring a chance for at least TEMPO IFR. Rainfall will
generally become lighter after 9Z Saturday, but oceanic to coastal
thunderstorm activity will increase at that time and will create
more localized lowering of CIGS and VIS. Thunderstorms may push far
enough inland to impact UKI as well, particularly Saturday through
Saturday night. Very strong southerly winds will develop again near
18Z Saturday at the end of this TAF period. JJW

&&

.MARINE...South winds will continue to increase through late this
evening. Winds peak at storm force in the outer waters and strong
gales in the inner waters. Combined seas of 12-16 ft dominated by
steep southerly wind waves are occurring. While winds ease somewhat
tonight into early Saturday, gale force gusts are likely to continue
overnight. Another low will approach Saturday, potentially stronger
than the last, allowing winds to increase to above gale for most of
the waters, exceeding storm in the northern outer zone Saturday
afternoon and evening. Seas could exceed 20 feet by Saturday
afternoon in the outer waters zone and some of these steep seas will
propagate toward the coast. Winds will decrease overnight Saturday
into Sunday morning as the low moves off to the north and moderate
southerlies will then persist into Monday as stormy conditions
continue.

.COASTAL FLOODING...A period of very high tides will continue
through the 4th. The north spit tide gauge already recorded an
impressive 10.01 ft high tide Friday morning, which is
preliminarily the highest tide ever recorded since the tide gauge
went in in the late 70s. The storm surge model continues to show
slightly higher tides The storm surge model is now continuing to
show 1 to 2 feet of storm surge on top of the already high
astronomical tides. The surge is expected to be slightly higher
Saturday than Friday with the longer duration of southerly winds
and possible local wave action. Sunday the high tides are slightly
lower and the southerly winds are expected to diminish.

Strong winds and surf could cause waves to wash onto roads
exposed to the surf including Highway 101 south of Crescent City,
Pebble Beach in Crescent City, Moonstone Beach parking lot,
Centerville Beach road and parking lot, low spots along Highway 1
on the Mendocino coast, and other near coast infrastructure. At
this time surf isn't expected to be exceptionally large, so
elevated locations like the homes in Shelter Cove are less likely
to be impacted but it isn't out of the question if seas are larger
than expected. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until 10 AM PST Saturday for CAZ101-102.

     Coastal Flood Warning from 9 AM to 1 PM PST Saturday for
     CAZ101-103-104-109.

     Flood Watch from Saturday morning through Sunday afternoon
     for CAZ101-102.

     High Wind Watch from Saturday morning through Sunday
     morning for CAZ101-102.

     Coastal Flood Watch from Sunday morning through Sunday
     afternoon for CAZ101-103-104-109.

     Wind Advisory until 10 PM PST Saturday for CAZ103-105-106-
     109-110-112.

     Flood Watch through Sunday evening for CAZ103>106-108>115.

     High Wind Warning until 7 AM PST Sunday for CAZ104.

     Winter Storm Watch from Saturday morning through Monday
     afternoon for CAZ107.

     Wind Advisory until 4 PM PST Saturday for CAZ113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Coastal Flood Warning from 9 AM to 1 PM PST Saturday for
     PZZ415.

     Gale Warning until 7 AM PST Saturday for PZZ450.

     Storm Watch from Saturday morning through Saturday evening
     for PZZ450-470.

     Gale Warning until 11 PM PST Saturday for PZZ455.

     Storm Warning until 11 PM PST this evening for PZZ470-475.

     Gale Warning from 11 PM this evening to 7 AM PST Saturday
     for PZZ470.

     Gale Warning from 11 PM this evening to 11 PM PST Saturday
     for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

In the hours before

Local storm report, Jan 2, 6:45 PM PST, 5 hours before
Preliminary Local Storm Report
National Weather Service Eureka CA
645 PM PST Fri Jan 2 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Non-Tstm Wnd Dmg 5 ESE Manchester        38.96N 123.59W
01/02/2026                   Mendocino          CA   Law Enforcement

            Tree down across both lanes of Mountain View
            Rd.

&&

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 10:46 PM PSTStorm WarningEKA24 hr
Jan 3, 5:28 AM PSTSpecial Weather StatementEKAHumboldt32 min
Jan 3, 5:56 AM PSTSpecial Weather StatementEKAHumboldt34 min
Jan 3, 6:06 AM PSTSpecial Marine WarningEKA39 min
Jan 3, 6:52 AM PSTSpecial Marine WarningEKA53 min
Jan 3, 7:45 AM PSTSpecial Marine WarningEKA60 min
Jan 3, 8:52 AM PSTSpecial Marine WarningEKA23 min
Jan 3, 9:29 AM PSTSpecial Marine WarningEKA16 min
Jan 3, 9:33 AM PSTSpecial Marine WarningEKA42 min
Jan 3, 10:07 AM PSTSpecial Marine WarningEKA38 min
Jan 3, 10:11 AM PSTSpecial Marine WarningEKA34 min
Jan 3, 10:16 AM PSTSpecial Marine WarningEKA44 min
Jan 3, 10:40 AM PSTSevere Thunderstorm Warning Considerable damage threatEKAHumboldt35 min
Jan 3, 11:01 AM PSTSpecial Weather StatementEKAHumboldt29 min
Jan 3, 11:03 AM PSTSpecial Marine WarningEKA27 min
Jan 3, 11:05 AM PSTSpecial Marine WarningEKA25 min
Jan 3, 11:10 AM PSTSevere Thunderstorm Warning Considerable damage threatEKAHumboldt35 min
Jan 3, 11:18 AM PSTTornado WarningEKAHumboldt12 min
Jan 3, 11:25 AM PSTSpecial Weather StatementEKAHumboldt35 min
Jan 3, 11:27 AM PSTSpecial Weather StatementEKAMendocino33 min
Jan 3, 11:30 AM PSTAreal Flood AdvisoryEKAHumboldt31 hr
Jan 3, 11:52 AM PSTAreal Flood AdvisoryEKAMendocino4 hr
Jan 3, 11:59 AM PSTSpecial Weather StatementEKATrinity61 min
Jan 3, 12:01 PM PSTAreal Flood AdvisoryEKAHumboldt4 hr
Jan 3, 12:24 PM PSTFlash Flood WarningEKAHumboldt4 hr
Jan 3, 12:32 PM PSTSpecial Marine WarningEKA13 min
Jan 3, 12:36 PM PSTSpecial Weather StatementEKA24 min
Jan 3, 12:55 PM PSTSpecial Marine WarningEKA35 min
Jan 3, 12:56 PM PSTSpecial Weather StatementEKAMendocino34 min
Jan 3, 1:28 PM PSTSpecial Weather StatementEKAMendocino32 min
Jan 3, 3:35 PM PSTSpecial Marine WarningEKA11 min

Nearby

Winter Storm Warnings in California, 2026Every winter storm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.